| Model Number |
ACT1530 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the electrode was connected to the generator and the pump was started and ablation was performed.The temperature was unstable and an error occurred after few seconds.The electrode was replaced with new one and the new one worked fine.There was no patient harm.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: evaluation summary: one device was received for evaluation.Visual inspection found no defects.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.The water circulated normally through the sample.The sample read the temperature properly.This unit does not meet the requirements for a manufacturing failure.If information is provided in the future, a supplemental report will be issued.